On Some Stability Results for Fixed Point Iteration Procedure
M. O. Olatinwo, O. O. Owojori and C. O. Imoru
DOI : 10.3844/jmssp.2006.339.342
Journal of Mathematics and Statistics
Volume 2, Issue 1
In this study, we establish that both the Mann and Ishikawa iteration processes are T-stable for the mappings T satisfying a more general contractive definition than that of Osilike . The results obtained generalize some of the recent results of Osilike which are themselves generalizations and extensions of some of the results of Harder and Hicks and Rhoades[3,4].
© 2006 M. O. Olatinwo, O. O. Owojori and C. O. Imoru. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.